# SDR QXEA2015091400485

- Difficulty date: September 14, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 33,596 hours, 35,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58401A2BC5F4L302
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD F/A EMERGENCY LIGHT SWITCH COVER BROKEN.  REPLACED SWITCH IAW AMM 33-51-05-000-801.  OPS TEST GOOD IAW AMM 33-51-00-710-803.  RETURNED TO SERVICE.
